Multivariate risk measures in the non-convex setting

Haier, Andreas; Molchanov, Ilya (2019). Multivariate risk measures in the non-convex setting. Statistics & risk modeling, 36(1-4), pp. 25-35. de Gruyter 10.1515/strm-2019-0002

[img]
Preview
Text
[Statistics amp Risk Modeling] Multivariate risk measures in the non-convex setting.pdf - Published Version
Available under License Publisher holds Copyright.

Download (942kB) | Preview

The family of admissible positions in a transaction costs model is a random closed set, which is convex in case of proportional transaction costs. However, the convexity fails, e.g., in case of fixed transaction costs or when only a finite number of transfers are possible. The paper presents an approach to measure risks of such positions based on the idea of considering all selections of the portfolio and checking if one of them is acceptable. Properties and basic examples of risk measures of non-convex portfolios are presented.

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Molchanov, Ilya

Subjects:

300 Social sciences, sociology & anthropology > 360 Social problems & social services
500 Science > 510 Mathematics

ISSN:

2193-1402

Publisher:

de Gruyter

Language:

English

Submitter:

Ilya Molchanov

Date Deposited:

14 Jan 2020 09:28

Last Modified:

15 Aug 2020 02:30

Publisher DOI:

10.1515/strm-2019-0002

BORIS DOI:

10.7892/boris.138557

URI:

https://boris.unibe.ch/id/eprint/138557

Actions (login required)

Edit item Edit item
Provide Feedback